# SDR WVER2014081194801

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 10,435 hours, 10,717 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER TRANSCOWL SLIDER GOUGED AT FWD END APPROXIMATELY 1.0" L  X 0.150 W  WITH 0.125" ROUND 0.025" DEEP WEAR.
